# SDR USAABB00077

- Difficulty date: June 7, 2000
- Submitted: July 25, 2000
- Operation: Air carrier
- Aircraft: N617AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27148
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8731002511REV12
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - FOUND EMERGENCY LIGHTS AT DOORS R1, L2 AND R4 INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLIES.  (M)
